# SDR ABXA20251218344

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 92,148 hours, 21,854 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2780539105
- Part serial: 465
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LT BLEED ISLN VALVE NOT IN THE COMMANDED POSITION AFTER ENGINE START.  A/C RETURNED TO BLOCKS. (BTB).  REMOVED & REPLACED LEFT BLEED ISLN VALVE IAW AMM 36-11-04, OPS CHECK OK IAW AMM 36-11-04 AIRCRAFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
